# SDR AALA201812289004

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 58,341 hours, 9,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Part number: 233T42464
- Part serial: D00098
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ESCAPE SLIDE FAILED TO TEST.  THE AIRCRAFT WAS GROUNDED. REPLACED THE SQUIB TEST CONTROL PANEL IAW  AMM 266-21-04. ALL TEST NORMAL.
